Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. 2013
  2. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. 2012
  4. Published

    A closed form expression for the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter .

    In: Archiv der Mathematik, Vol. 99, No. 3, 2012, p. 237-245.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Bicliques for Preimages: Attacks on Skein-512 and the SHA-2 Family. / Khovratovich, Dmitry; Rechberger, Christian; Savelieva, Alexandra.

    Fast Software Encryption: 19th International Workshop, FSE 2012, Washington, DC, USA, March 19-21, 2012. Revised Selected Papers. Springer, 2012. p. 244-263 (Lecture Notes in Computer Science, Vol. 7549).

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2012

  7. Published

    Bilinear Relative Equilibria of Identical Point Vortices. / Aref, H.; Beelen, Peter ; Brøns, Morten.

    In: Journal of Nonlinear Science, Vol. 22, No. 5, 2012, p. 849-885.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  8. Published

    Duals of Affine Grassmann Codes and Their Relatives. / Beelen, P.; Ghorpade, S. R.; Hoholdt, T.

    In: I E E E Transactions on Information Theory, Vol. 58, No. 6, 2012, p. 3843-3855.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    Eigenvalues and expansion of bipartite graphs. / Høholdt, Tom; Janwa, Heeralal.

    In: Designs, Codes and Cryptography, Vol. 65, No. 3, 2012, p. 259-273.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  10. Published

    Estimating the Probabilities of Low-Weight Differential and Linear Approximations on PRESENT-like Ciphers. / Abdelraheem, Mohamed Ahmed.

    Information Security and Cryptology – ICISC 2012: 15th International Conference, Seoul, Korea, November 28-30, 2012, Revised Selected Papers. Springer, 2012. p. 368-382 (Lecture Notes in Computer Science, Vol. 7839).

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2012

  11. Published

    From the plane to higher surfaces. / Kawarabayashi, Ken-ichi; Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 102, No. 4, 2012, p. 852-868.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  12. Published

    Key-Alternating Ciphers in a Provable Setting: Encryption Using a Small Number of Public Permutations (Extended Abstract). / Bogdanov, Andrey; Knudsen, L.R.; Leander, Gregor; Standaert, Francois-Xavier; Steinberger, John; Tischhauser, E.

    Advances in Cryptology – CRYPTO 2012: 32nd Annual Cryptology Conference, Santa Barbara, CA, USA, August 19-23, 2012. Proceedings. Vol. 7417 Springer, 2012. p. 45-62 (Lecture Notes in Computer Science, Vol. 7417).

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2012

Previous 1 2 3 4 5 6 7 8 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word